Alert archive / California / Gale Watches in 2013
Gale Watch 10, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at May 31, 2013, 3:19 PM PDT. It took effect at Jun 1, 2013, 8:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 31, 2013, 3:19 PM PDT (22:19 UTC)
- In effect from
- Jun 1, 2013, 8:00 PM PDT
- Expired
- Jun 1, 2013, 2:20 PM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
560 WHUS76 KEKA 312219 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 319 PM PDT FRI MAY 31 2013 ...NORTHERLY GALE CONDITIONS DEVELOPING THROUGH THIS WEEKEND... A STRENGTHENING HIGH PRESSURE SYSTEM ACROSS THE NORTHEASTERN PACIFIC WILL INTERACT WITH A THERMAL LOW PRESSURE TROUGH ACROSS CALIFORNIA INCREASING THE WINDS AND SEAS WITH GALE CONDITIONS OCCURRING ACROSS THE OUTER WATERS TODAY THROUGH THIS WEEKEND. GALES WILL EXPAND INTO THE INNER WATERS SATURDAY AND SUNDAY. PZZ470-010630- /O.EXP.KEKA.SC.Y.0049.000000T0000Z-130531T2200Z/ /O.CON.KEKA.GL.W.0017.000000T0000Z-130604T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 319 PM PDT FRI MAY 31 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY. * WINDS...GALE FORCE INTO MONDAY. GUSTS UP TO 45 KT SUNDAY INTO MONDAY. * WAVES...NORTHERLY WAVES WILL BECOME LARGE AND VERY STEEP TODAY INTO THE WEEKEND. THE LARGEST WAVES WILL OCCUR SUNDAY INTO MONDAY PEAKING UP TO 18 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ455-010630- /O.EXT.KEKA.SC.Y.0049.000000T0000Z-130601T1600Z/ /O.EXB.KEKA.GL.W.0017.130601T1600Z-130603T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 319 PM PDT FRI MAY 31 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT SATURDAY... ...GALE WARNING IN EFFECT FROM 9 AM SATURDAY TO 9 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM SATURDAY TO 9 PM PDT SUNDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT SATURDAY. * WINDS...NORTHERLY STRONG BREEZE TONIGHT. GUSTS TO GALE FORCE SATURDAY THROUGH SUNDAY. * WAVES...NORTHERLY WAVES WILL BECOME LARGE AND VERY STEEP TODAY THROUGH THIS WEEKEND. THE LARGEST WAVES WILL BE AROUND CAPE MENDOCINO AND PT ARENA PEAKING AROUND 12 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-010630- /O.CON.KEKA.GL.W.0017.000000T0000Z-130603T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 319 PM PDT FRI MAY 31 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. * WINDS...GALE FORCE NORTHERLY WINDS TODAY THROUGH THIS WEEKEND. THE STRONGEST WINDS WILL OCCUR SUNDAY INTO MONDAY PEAKING AROUND 45 KT. * WAVES...NORTHERLY WAVES WILL BECOME LARGE AND VERY STEEP TODAY THROUGH THIS WEEKEND. THE LARGEST WAVES WILL OCCUR SUNDAY INTO MONDAY PEAKING AROUND 18 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-010630- /O.EXT.KEKA.SC.Y.0049.000000T0000Z-130602T2100Z/ /O.NEW.KEKA.GL.A.0010.130602T2100Z-130603T1800Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 319 PM PDT FRI MAY 31 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT SUNDAY... ...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM PDT SUNDAY. * WINDS...NORTHERLY STRONG BREEZE THROUGH EARLY SUNDAY. GUSTS TO GALE FORCE SUNDAY AFTERNOON INTO MONDAY. * WAVES...NORTHERLY WAVES WILL BECOME LARGE AND VERY STEEP TODAY THROUGH THIS WEEKEND. THE LARGEST WAVES WILL BE AROUND CAPE MENDOCINO AND PT ST GEORGE PEAKING AROUND 13 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
4 follow-up statements
333 WHUS76 KEKA 010408 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 908 PM PDT FRI MAY 31 2013 ...NORTHERLY GALE CONDITIONS DEVELOPING THROUGH THIS WEEKEND... A STRENGTHENING HIGH PRESSURE SYSTEM ACROSS THE NORTHEASTERN PACIFIC WILL INTERACT WITH A THERMAL LOW PRESSURE TROUGH ACROSS CALIFORNIA INCREASING THE WINDS AND SEAS WITH GALE CONDITIONS OCCURRING ACROSS THE OUTER WATERS TODAY THROUGH THIS WEEKEND. GALES WILL EXPAND INTO THE INNER WATERS SATURDAY AND SUNDAY. PZZ455-011215- /O.CON.KEKA.SC.Y.0049.000000T0000Z-130601T1600Z/ /O.CON.KEKA.GL.W.0017.130601T1600Z-130603T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 908 PM PDT FRI MAY 31 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM SATURDAY... ...GALE WARNING REMAINS IN EFFECT FROM 9 AM SATURDAY TO 9 PM SUNDAY... * WINDS...NORTHERLY STRONG BREEZE TONIGHT. GUSTS TO GALE FORCE SATURDAY THROUGH SUNDAY. * WAVES...LARGE NORTHERLY WAVES WILL CONTINUE THROUGH THIS WEEKEND. THE LARGEST WAVES WILL BE AROUND CAPE MENDOCINO AND PT ARENA PEAKING AROUND 12 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ470-011215- /O.CON.KEKA.GL.W.0017.000000T0000Z-130604T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 908 PM PDT FRI MAY 31 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM MONDAY... * WINDS...GALE FORCE INTO MONDAY. GUSTS UP TO 45 KT SUNDAY INTO MONDAY. * WAVES...LARGE NORTHERLY WAVES WILL CONTINUE INTO THE WEEKEND. THE LARGEST WAVES WILL OCCUR SUNDAY INTO MONDAY PEAKING UP TO 18 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-011215- /O.CON.KEKA.GL.W.0017.000000T0000Z-130603T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 908 PM PDT FRI MAY 31 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM MONDAY... * WINDS...NORTHERLY GALES THROUGH THIS WEEKEND. THE STRONGEST WINDS WILL OCCUR SUNDAY INTO MONDAY PEAKING AROUND 45 KT. * WAVES...LARGE NORTHERLY WAVES WILL CONTINUE THROUGH THIS WEEKEND. THE LARGEST WAVES WILL OCCUR SUNDAY INTO MONDAY PEAKING AROUND 18 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-011215- /O.CON.KEKA.SC.Y.0049.000000T0000Z-130602T2100Z/ /O.CON.KEKA.GL.A.0010.130602T2100Z-130603T1800Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 908 PM PDT FRI MAY 31 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM SUNDAY... ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... * WINDS...NORTHERLY STRONG BREEZE THROUGH EARLY SUNDAY. GUSTS TO GALE FORCE SUNDAY AFTERNOON INTO MONDAY. * WAVES...LARGE NORTHERLY WAVES WILL CONTINUE THROUGH THIS WEEKEND. THE LARGEST WAVES WILL BE AROUND CAPE MENDOCINO AND PT ST GEORGE PEAKING AROUND 13 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
068 WHUS76 KEKA 010954 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 254 AM PDT SAT JUN 1 2013 ...NORTHERLY GALE CONDITIONS THROUGH THIS WEEKEND... A STRENGTHENING HIGH PRESSURE SYSTEM ACROSS THE NORTHEASTERN PACIFIC INTERACTING WITH A THERMAL LOW PRESSURE TROUGH ACROSS CALIFORNIA HAS INCREASED THE WINDS AND SEAS. GALE CONDITIONS AND LARGE VERY STEEP WAVES WILL CONTINUE ACROSS THE OUTER WATERS THIS WEEKEND. NEAR GALE CONDITIONS AND LARGE VERY STEEP NORTHERLY WAVES WILL OCCUR ACROSS THE INNER WATERS. PZZ455-011700- /O.EXT.KEKA.SC.Y.0049.000000T0000Z-130602T0300Z/ /O.NEW.KEKA.SE.W.0015.130601T1000Z-130602T0300Z/ /O.CAN.KEKA.GL.W.0017.130601T1600Z-130603T0400Z/ /O.EXB.KEKA.GL.A.0010.130602T0300Z-130603T1800Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 254 AM PDT SAT JUN 1 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 8 PM PDT THIS EVENING... ...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING... * WINDS...NORTHERLY STRONG BREEZE THROUGH MONDAY. GUSTS NEAR GALE FORCE TONIGHT INTO MONDAY. HIGHER GUSTS WILL OCCUR AROUND THE CAPES AND POINTS * WAVES...LARGE VERY STEEP NORTHERLY WAVES WILL CONTINUE THROUGH THIS WEEKEND. THE LARGEST WAVES WILL BE AROUND CAPE MENDOCINO AND PT ST GEORGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-011700- /O.CON.KEKA.GL.W.0017.000000T0000Z-130604T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 254 AM PDT SAT JUN 1 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY... * WINDS...GALE FORCE THROUGH MONDAY. GUSTS UP TO 35 TO 40 KT INTO MONDAY. * WAVES...LARGE VERY STEEP NORTHERLY WAVES WILL CONTINUE THROUGH THIS WEEKEND. THE WAVES WILL PEAK SUNDAY INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-011700- /O.CON.KEKA.GL.W.0017.000000T0000Z-130603T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 254 AM PDT SAT JUN 1 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... * WINDS...NORTHERLY GALES THROUGH THIS WEEKEND. GUSTS UP TO 35 TO 40 KT INTO MONDAY. THE STRONGEST WINDS WILL OCCUR SUNDAY INTO MONDAY. * WAVES...LARGE VERY STEEP NORTHERLY WAVES WILL CONTINUE THROUGH MONDAY. THE LARGEST WAVES WILL OCCUR SUNDAY INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-011700- /O.CON.KEKA.SC.Y.0049.000000T0000Z-130602T2100Z/ /O.CON.KEKA.GL.A.0010.130602T2100Z-130603T1800Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 254 AM PDT SAT JUN 1 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT SUNDAY... ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... * WINDS...NORTHERLY STRONG BREEZE THROUGH MONDAY. GUSTS NEAR GALE FORCE SUNDAY AFTERNOON INTO MONDAY. * WAVES...LARGE VERY STEEP NORTHERLY WAVES WILL CONTINUE THROUGH THIS WEEKEND. THE LARGEST WAVES WILL BE AROUND CAPE MENDOCINO AND PT ST GEORGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
552 WHUS76 KEKA 011535 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 835 AM PDT SAT JUN 1 2013 ...NORTHERLY GALE CONDITIONS THROUGH THIS WEEKEND... A STRENGTHENING HIGH PRESSURE SYSTEM ACROSS THE NORTHEASTERN PACIFIC INTERACTING WITH A THERMAL LOW PRESSURE TROUGH ACROSS CALIFORNIA HAS INCREASED THE WINDS AND SEAS. GALE CONDITIONS AND LARGE VERY STEEP WAVES WILL CONTINUE ACROSS THE OUTER WATERS THIS WEEKEND. NEAR GALE CONDITIONS AND LARGE VERY STEEP NORTHERLY WAVES WILL OCCUR ACROSS THE INNER WATERS. PZZ470-012345- /O.CON.KEKA.GL.W.0017.000000T0000Z-130604T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 835 AM PDT SAT JUN 1 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY. * WINDS...N 20 TO 30 KT WITH GUSTS UP TO 35 TO 40 KT INTO MONDAY. * WAVES...N 11 FT AT 9 SECONDS BUILDING TO 15 TO 18 FT AT 10 TO 12 SECONDS LATE SUN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-012345- /O.CON.KEKA.GL.W.0017.000000T0000Z-130603T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 835 AM PDT SAT JUN 1 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. * WINDS...N 20 TO 30 KT WITH GUSTS UP TO 35 TO 40 KT INTO MONDAY. * WAVES...N 12 FT AT 9 SECONDS BUILDING TO 15 TO 18 FT AT 10 TO 12 SECONDS LATE SUN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ455-012345- /O.CON.KEKA.SE.W.0015.000000T0000Z-130602T0300Z/ /O.CON.KEKA.SC.Y.0049.000000T0000Z-130602T0300Z/ /O.CON.KEKA.GL.A.0010.130602T0300Z-130603T1800Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 835 AM PDT SAT JUN 1 2013 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM 8 PM PDT THIS EVENING THROUGH MONDAY MORNING... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. A GALE WATCH REMAINS IN EFFECT FROM 8 PM PDT THIS EVENING THROUGH MONDAY MORNING. * WINDS...N 20 TO 30 KT. GUSTS TO 35 KT THIS EVENING INTO MON. * WAVES...N 10 FT AT 9 SECONDS BUILDING TO 11 TO 13 FT AT 10 TO 12 SECONDS SUN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-012345- /O.CON.KEKA.SC.Y.0049.000000T0000Z-130602T2100Z/ /O.CON.KEKA.GL.A.0010.130602T2100Z-130603T1800Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 835 AM PDT SAT JUN 1 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT SUNDAY... ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT SUNDAY. A GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING. * WINDS...N 15 TO 25 KT. GUSTS TO 35 KT SUN. * WAVES...N 9 FT AT 9 SECONDS BUILDING TO 11 TO 13 FT AT 10 TO 12 SECONDS SUN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
806 WHUS76 KEKA 012120 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 220 PM PDT SAT JUN 1 2013 PZZ470-020530- /O.CAN.KEKA.GL.W.0017.000000T0000Z-130604T0400Z/ /O.NEW.KEKA.SE.W.0016.130601T2120Z-130602T1600Z/ /O.EXB.KEKA.SC.Y.0049.000000T0000Z-130602T1600Z/ /O.NEW.KEKA.GL.W.0018.130602T1600Z-130604T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 220 PM PDT SAT JUN 1 2013 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT SUNDAY... ...GALE WARNING IN EFFECT FROM 9 AM SUNDAY TO 3 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 9 AM PDT SUNDAY. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE WARNING IS IN EFFECT FROM 9 AM SUNDAY TO 3 PM PDT TUESDAY. IN ADDITION...A SMALL CRAFT ADVISORY HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 9 AM PDT SUNDAY. * WINDS...N 15 TO 25 KT WILL RISE TO 25 TO 35 WITH GUSTS UP TO 45 KT SUN NIGHT...THEN EASE INTO MONDAY. * WAVES...N AROUND 10 FT AT 8 SECONDS WILL BUILD TO AROUND 15 TO 18 FT AT 10 TO 12 SECONDS SUN INTO MON...THEN SLOWLY SUBSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ455-020530- /O.CAN.KEKA.SE.W.0015.000000T0000Z-130602T0300Z/ /O.EXT.KEKA.SC.Y.0049.000000T0000Z-130604T1000Z/ /O.CAN.KEKA.GL.A.0010.130602T0300Z-130603T1800Z/ /O.NEW.KEKA.SE.A.0003.130602T2200Z-130603T1500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 220 PM PDT SAT JUN 1 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY... ...HAZARDOUS SEAS WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... ...GALE WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT TUESDAY. * WINDS...N 20 TO 30 KT WITH A FEW GUSTS TO 35 KT THIS EVENING WILL EASE TO 15 TO 25 KT OVERNIGHT...THEN RISE TO 20 TO 30 KT WITH GUSTS TO 35 KT SUN AFTERNOON. * WAVES...N 7 TO 9 FT AT 9 SECONDS WILL BUILD TO 11 TO 13 FT AT 10 TO 12 SECONDS SUN INTO MON...THEN SLOWLY SUBSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-020530- /O.EXT.KEKA.SC.Y.0049.000000T0000Z-130604T1000Z/ /O.CAN.KEKA.GL.A.0010.130602T2100Z-130603T1800Z/ /O.NEW.KEKA.SE.A.0003.130602T2200Z-130603T1500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 220 PM PDT SAT JUN 1 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY... ...HAZARDOUS SEAS WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... ...GALE WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING. THE GALE WATCH HAS BEEN CANCELLED. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT TUESDAY. * WINDS...N 10 TO 20 KT WILL RISE TO 20 TO 30 KT WITH GUSTS UP TO 35 KT SUN AFTERNOON. * WAVES...N 7 TO 9 FT AT 9 SECONDS WILL BUILD TO 11 TO 13 FT AT 10 TO 12 SECONDS SUN...THEN SLOWLY SUBSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-020530- /O.EXT.KEKA.GL.W.0017.000000T0000Z-130604T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 220 PM PDT SAT JUN 1 2013 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT TUESDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 3 AM PDT TUESDAY. * WINDS...N 20 TO 30 KT WITH GUSTS UP TO 35 WILL RISE TO 25 TO 35 WITH GUSTS UP TO 45 KT SUN NIGHT...THEN EASE INTO MONDAY. * WAVES...N 12 FT AT 9 SECONDS WILL BUILD TO 15 TO 18 FT AT 10 TO 12 SECONDS LATE SUN...THEN SLOWLY SUBSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at May 31, 3:34 AM PDT, 11 hours 45 minutes earlier.
Area forecast discussion, May 31, 3:34 AM PDT, 11 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
334 AM PDT FRI MAY 31 2013
.SYNOPSIS...
LOW CLOUDS WILL DEVELOP AROUND HUMBOLDT BAY THE NEXT COUPLE OF
OVERNIGHTS AND MORNINGS. OTHERWISE EXPECT WIDESPREAD SUNSHINE AND
WARMING TEMPERATURES FOR NORTHWEST CALIFORNIA THROUGH THIS WEEKEND
AS HIGH PRESSURE BUILDS INTO THE PACIFIC NORTHWEST. CONDITIONS WILL
BE A BIT COOLER ALONG THE COAST WITH A GUSTY NORTHERLY BREEZE.
&&
.DISCUSSION...
HIGH PRESSURE BUILDING ALOFT IS CONTRIBUTING TO A MORE DRY AND
STABLE AIRMASS TO THE REGION. THIS IS REFLECTED BY VERY LITTLE
CLOUD COVER THIS MORNING EXCEPT FOR THE COAST WHERE SOME PATCHY
STRATUS IS MAINLY HANGING AROUND HUMBOLDT BAY. MAIN ISSUES OVER THE
NEXT FEW DAYS WILL BE CLOUD COVER ASSOCIATED WITH THE MARINE
LAYER ALONG THE IMMEDIATE COAST. THE FLOW WILL TURN WEAKLY OFFSHORE
EARLY TODAY AND INTO SAT ACROSS THE INTERIOR AND TOWARD CRESCENT
CITY, ENHANCING WARMING AND DRYING TO A DEGREE AND KEEPING SKIES
CLEAR HOWEVER IT STILL MAY NOT BE STRONG ENOUGH TO PREVENT NIGHT
AND MORNING CLOUDS FROM RETURNING TO THE HUMBAY AREA. A WEAK UPPER
TROUGH PASSING THROUGH AROUND SAT NIGHT, MAINLY TO OUR NORTH, WILL
PUT A TEMPORARY DENT IN THE RIDGE, ALLOWING THE FLOW TO AT LEAST
TEMPORARILY SHIFT MORE ONSHORE SUNDAY WITH A DEEPENING OF THE MARINE
LAYER AND BOUNDARY LAYER RH. THIS MAY MEAN MORE EXTENSIVE CLOUDS
ALONG THE COAST NORTH OF THE CAPE SUNDAY MORNING. THE RIDGE BUILDS
BACK IN WITH MORE WIDESPREAD AND WELL-DEFINED OFFSHORE FLOW HEADING
INTO MONDAY AND TUESDAY, WHICH SHOULD RESULT IN A NIGHT OR TWO OF
CLEAR SKIES.
ATTENTION THEN TURNS TO MID TO LATE WEEK AS A PIECE OF THE
AFOREMENTIONED UPPER TROUGH WILL CUT OFF FROM THE FLOW AND BECOME
TRAPPED UNDERNEATH THE RIDGE SOMEWHERE OFF THE CALIFORNIA COAST.
THIS SHOULD HELP DESTABILIZE THE MID-LEVELS AS THE LOW BRINGS SOME
MID-LEVEL MOISTURE UP FROM THE SOUTHEAST... PERHAPS EVENTUALLY
REACHING THE YOLLA BOLLYS AND TRINITY ALPS AS EARLY AS MONDAY. THE
ATMOSPHERE STILL LOOKS PRETTY DRY AND CAPPED MONDAY BUT KEPT A SMALL
AREA OF AFTERNOON/EVENING SLGT CHC SHOWERS. TUE-THU LOOKS TO BE THE
BEST SHOT FOR INTERIOR THUNDERSTORMS. HOWEVER IF THE EUROPEAN MODEL
VERIFIES WITH A FURTHER SOUTH TRACK OF THE UPPER LOW...IT WILL BE
TOUGH TO GET ENOUGH MOISTURE FOR STORMS THIS FAR NORTH. AAD/JT
&&
.AVIATION...VFR CONDITIONS WILL PREVAIL AT KUKI FOR THE NEXT FEW
DAYS WITH LIGHT AND VARIABLE WINDS TO CALM CONDITIONS OCCURRING
OVERNIGHT AND LIGHT TO MODERATE WINDS DURING THE AFTERNOONS. VFR TO
MVFR CONDITIONS WILL CONTINUE AT KCEC AND KACV THROUGH THIS MORNING
WITH TEMPORARY IFR CONDITIONS OCCURRING AT KACV EARLY THIS MORNING
DUE TO REDUCED CEILINGS. CEILINGS WILL IMPROVE AT KACV AND KUKI
LATER THIS MORNING AND VFR CONDITIONS WILL PREVAIL ACROSS THE AREA
THROUGH FRIDAY EVENING. MODERATE AND GUSTY WINDS WILL OCCUR AT KCEC
AND KACV DURING THE AFTERNOONS AND EARLY EVENINGS THE NEXT FEW
DAYS.
&&
.MARINE...A STRENGTHENING HIGH PRESSURE SYSTEM ACROSS THE
NORTHEASTERN PACIFIC WILL INTERACT WITH A THERMAL LOW PRESSURE
TROUGH ACROSS CALIFORNIA INCREASING THE PRESSURE GRADIENT ACROSS THE
WATERS TODAY. ELEVATED WINDS AND SEAS WILL PREVAIL ACROSS THE WATERS
THROUGH THIS WEEKEND AND INTO EARLY NEXT WEEK. GALE CONDITIONS WILL
DEVELOP ACROSS THE OUTER WATERS TODAY AND CONTINUE THROUGH MONDAY
MORNING. SMALL CRAFT ADVISORIES WILL BE IN EFFECT ACROSS THE NEAR
SHORE WATERS TODAY THROUGH MONDAY WITH GUSTS TO NEAR GALE FORCE
AROUND THE CAPES AND POINTS.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY FROM NOON TODAY TO 1 PM PDT MONDAY PZZ450.
SMALL CRAFT ADVISORY UNTIL 3 PM PDT THIS AFTERNOON PZZ470.
GALE WARNING FROM 3 PM THIS AFTERNOON TO 9 AM PDT MONDAY PZZ470.
SMALL CRAFT ADVISORY UNTIL 1 PM PDT MONDAY PZZ455.
SMALL CRAFT ADVISORY UNTIL 9 AM PDT THIS MORNING PZZ475.
GALE WARNING FROM 9 AM THIS MORNING TO 9 AM PDT MONDAY PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, May 31, 4:05 AM PDT, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 405 AM PDT FRI MAY 31 2013 CAZ001-002-011115- REDWOOD COAST-MENDOCINO COAST- 405 AM PDT FRI MAY 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-004-076-011115- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 405 AM PDT FRI MAY 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. INCREASINGLY HOT AND DRY CONDITIONS OVER INTERIOR NORTHWEST CALIFORNIA WILL RESULT IN ELEVATED FIRE DANGER. ADDITIONALLY, THERE IS A CHANCE OF ISOLATED AFTERNOON AND EVENING THUNDERSTORMS EARLY NEXT WEEK OVER HIGHER TERRAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.